# SDR CA150609005

- Difficulty date: June 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 26,451 hours
- Engine: Pwa PT6A34
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Wheel
- Part number: C3CF1357
- Condition: Cracked
- Location: Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSPECTION, THE RIVETS ON THE STABILIZER CONTROL WHEEL APPEARED LOOSE.  REMOVED THE STABILIZER CONTROL WHEEL FOR FURTHER INSPECTION AND FOUND IT TO BE CRACKED AT THE CENTER HUB AT RIVET LOCATIONS.  CRACK LENGTH WAS IN A 2" RADIUS FROM RIVET TO RIVET.
